# SDR CALA9601581

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR PANEL LOWER SURFACE CORRODED AT STA 1135, RBL 26.  THE CORRODED AREA WAS CUT OUT AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-40-5.
